MathSciNet Relay Station
MathSciNet bibliographic data
MR1880322 55R80 (32S22 52C35)
Papadima, Stefan; Suciu, Alexander I. Higher homotopy groups of complements of complex hyperplane arrangements. Adv. Math. 165 (2002), no. 1, 71–100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement